# SDR USAASB98145

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - PILOT REPORTED THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS INOP.  MAINTENANCE INSPECTED AND RESEATED THE LIGHT ASSY.   OPERATIONAL CHECK GOOD.  (M)
